# SDR CA100726016

- Difficulty date: July 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 22,547 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 993800053
- Condition: Loose
- Location: Engine Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL INSP, THE RT ENGINE IDLE CABLE WAS FOUND TO HAVE EXCESSIVE PLAY IN THE SWAGED END (THE ENGINE END). THE CABLE WAS REPLACED AND ACFT RETURNED TO SERVICE.  THIS SPECIAL INSP WAS COMPLETED DUE TO HAVING FOUND A FAILED CABLE ON THE LT ENGINE OF THIS ACFT THE CABLE HAD FAILED AT THIS SAME SWAGED LOCATION.
